Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Endpoint Estimates of Commutators of Singular Integrals vs. Conditions on the Symbol


Endpoint estimates of commutators \(T_b\) of singular integrals T, are studied over general spaces that include, in particular, BMO and Lipschitz spaces. We also characterize the conditions of the symbol b in order to obtain the boundedness of the commutators of all Riesz transforms between these spaces. Finally, we apply these results over several interesting known spaces.

This is a preview of subscription content, log in to check access.


  1. 1.

    Bramanti, M., Brandolini, L., Viviani, B.: Global \(W^{2, p}\)-estimates for nondivergence elliptic operators with potentials satisfying a reverse Hölder condition. Ann. Mat. Pur. Appl. 191(2), 339–362 (2012)

  2. 2.

    Cardoso, I., Viola, P., Viviani, B.: Interior \(L^p\)-estimates and Local \(A_p\)-weights. Revista de la UMA, Prepint

  3. 3.

    Chang, D.-C., Li, S.-Y.: On the boundedness of multipliers, commutators and the second derivatives of Green’s operators on \(H^1\) and \(BMO\). Ann. Scuola Norm. Sup. Pisa 28, 341–356 (1999)

  4. 4.

    Chiarenza, F., Frasca, M., Longo, P.: Interior \(W^{2,p}\)-estimates for nondivergence elliptic equations with discontinuous coefficients. Ricerche di Mat. XL, 149–168 (1991)

  5. 5.

    Chiarenza, F., Frasca, M., Longo, P.: Interior \(W^{2, p}\)-solvability of the Dirichlet problem for nondivergence elliptic equations with \(VMO\) coefficients. Trans. Am. Math Soc. 336, 841–853 (1993)

  6. 6.

    Coifman, R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. 103, 611–635 (1976)

  7. 7.

    Franchi, B., Pérez, C., Wheeden, R.L.: Self-improving properties of John-Niremberg and Poincaré inequalities on spaces of homogeneous type. J. Funct. Anal. 153, 108–146 (1998)

  8. 8.

    Harboure, E., Segovia, C., Torrea, J.l: Boundedness of commutators of fraccional and singular integrals for the extreme values of \(p\). Ill. J. Math. 41, 676–700 (1997)

  9. 9.

    Harboure, E., Salinas, O., Viviani, B.: Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces. Trans. Am. Math. J. 349(1), 235–255 (1997)

  10. 10.

    Harboure, E., Salinas, O., Viviani, B.: A look at \(BMO (\omega )\) through measures Carleson. J. Fourier Anal. Appl. 13(3), 267–284 (2007)

  11. 11.

    Janson, S.: On functions with conditions on the mean oscillation. Ark. Mat. 14(1–2), 189–196 (1976)

  12. 12.

    Li, S.Y.: Toeplitz operators on Hardy space \(H^p(S)\) with \(0<p\le 1\). Integral Equ. Operator Theory 15, 802–824 (1992)

  13. 13.

    Muckenhoupt, B., Wheeden, R.L.: Weighted bounded mean oscilation and the Hilbet transform. Stud. Math. 54 221-237, (1975/76)

  14. 14.

    Nakai, E.: Pointwise multipliers for functions of weighted bounded mean oscillations. Stud. Math. 105, 105–119 (1993)

  15. 15.

    Nakai, E.: Singular and fractional integral operators on Campanato spaces with variable growth conditions. Rev. Mat. Complut. 23, 355–381 (2010)

  16. 16.

    Nakai, E., Yabuta, K.: Pointwise multipliers for functions of bounded mean oscillations. J. Math. Soc. Jpn. 37, 207–218 (1985)

  17. 17.

    Ramseyer, M.: Operadores en espacios de Lebesgue generalizados. Ph.D. thesis, Universidad Nacional del Litoral, (2013).

  18. 18.

    Ramseyer, M., Salinas, O., Viviani, B.: Lipschitz type smoothness of the fractional integral on variable exponent spaces. Math. Anal. Appl. 403, 95–106 (2013)

  19. 19.

    Ramseyer, M., Salinas, O., Viviani, B.: Fractional intergral and Riesz transform acting on certain Lipschitz spaces. Mich. Math. J. 67, 35–56 (2016)

  20. 20.

    Spanne, S.: Some functions spaces defined using the mean oscilation over cubes. Ann. Scuola Norm. Sup. Pisa 19, 593–608 (1965)

  21. 21.

    Stegenga, D.A.: Bounded Toeplitz operators on \(H^1\) and applications of duality between \(H^1\) and functions of mean bounded oscillation. Am. J. Math. 98(3), 573–589 (1976)

  22. 22.

    Zhong Sun, Y., Su, W.: An endpoint estimate for the commutator of singular integrals. Acta Math. Sin. 21, 1249–1258 (2005)

  23. 23.

    Zhong Sun, Y., Su, W.: Interior \(H^1\)-estimates for second order elliptic equations with vanishing \(LMO\) coefficients. J. Funct. Anal. 235, 235–260 (2006)

Download references


We express ours thanks to the referees for their careful reading and their useful suggestions to improve the presentation of this paper.

Author information

Correspondence to Guillermo Flores.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This research was partially supported by grants from CONICET (Argentina), SeCyT (Universidad Nacional de Córdoba) and the Universidad Nacional del Litoral.

Communicated by Winfried Sickel.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ferreyra, E., Flores, G., Ramseyer, M. et al. Endpoint Estimates of Commutators of Singular Integrals vs. Conditions on the Symbol. J Fourier Anal Appl 26, 12 (2020).

Download citation


  • Commutators
  • Singular integrals
  • General weighted Lipschitz and BMO spaces
  • Weighted inequalities

Mathematics Subject Classification

  • 30H35
  • 42B25
  • 42B35